# SDR YENA2025052200529

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N3023J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55104
- Aircraft time: 11,616 hours, 4,579 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#379, DCA-FLL. 'CABIN AIR QUALITY EVENT FLIGHT IN FLIGHT DURING TAKEOFF MUSTY AND DIRTY SOCK ODOR THROUGH FL 300 REOCCURRED DURING DESCENT FL280 THROUGH LANDING AND DISSIPATED DURING TAXI TO GATE.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
